# SDR P2EA01186

- Difficulty date: September 8, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT, BS 500, STRINGER 26 RIGHT, FRAME WITH CRACK.  REPAIRED FUSELAGE FRAME SECTION AT BS 500, BETWEEN STRINGER 24 AND 28 RIGHT DUE TO CRACK IAW COOPESA EO NR COO-3-53-523-01. THIS REPAIR HAS BEEN APPROVED AS AN ALTERNATIVE METHOD OF COMPLIANCE (AMOC) TO PARAGRAPH (A.1.B) OF AD 89-11-06 R1.  (M)
